Common Fixed Point Theorems of Ciric Type Weak Contractions in Cone Metric Spaces

G.V.R. Babu, P.D. Sailaja


We prove the existence of common fixed points for a pair of weakly compatible selfmaps satisfying Ciric type weak contractions in cone metric spaces where the underlying cone is neither regular nor normal. Our theorems extend the results of Choudhury and Metiya [B.S. Choudhury, N. Metiya, Fixed points of weak contractions in cone metric spaces, Nonlinear Anal. 72 (2010) 1589–1593] to non-normal cones. Several examples are provided in support of our results.

Full Text: PDF


  • There are currently no refbacks.

The Thai Journal of Mathematics organized and supported by The Mathematical Association of Thailand and Thailand Research Council and the Center for Promotion of Mathematical Research of Thailand (CEPMART).

Copyright 2020 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|